# SDR SWIA200210731

- Difficulty date: March 16, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 21,526 hours, 19,203 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01353
- Condition: Malfunctioned
- Location: Spoileron
- Part time: 444 hours, 319 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING OBSERVED SPOILERONS FAULT AND I/B GND SPLR FAULT.  REMOVED AND REPLACED NR 2 SECU IAW 27-61-04.
